On lattices over number fields

  • C. Fieker
  • M. E. Pohst
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 1122)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bosma, W.; Pohst, M. E.; Computations with Finitely generated Modules over Dedekind Domains; Proceedings ISSAC'91 (1991), 151–156Google Scholar
  2. 2.
    Chalk, J. H. H.; Algebraic Lattices; C. R. Math. Rep. Acad. Sci. Canada, Vol. II (1980)Google Scholar
  3. 3.
    Cohen, H.; A Course in Computational Algebraic Number Theory; Graduate Texts in Math., Vol. 138, Springer-Verlag, 1993Google Scholar
  4. 4.
    Cohen, H.; Hermite and Smith Normal Form Algorithms over Dedekind Domains; to appear in Math. Comp.Google Scholar
  5. 5.
    Fieker, C.; Jurk, A.; Pohst, M. E.; On solving relative norm equations in algebraic number fields; to appear in Math. Comp.Google Scholar
  6. 6.
    Fincke, U.; Pohst, M. E.; Improved Methods for Calculating Vectors of Short Length in a Lattice, Including a Complexity Analysis; Math. Comp. 44 (1985), 463–471Google Scholar
  7. 7.
    Fincke, U.; Ein Ellipsoidverfahren zur Lösung von Normgleichungen; Thesis, Düsseldorf 1984Google Scholar
  8. 8.
    Humbert, P.; Théorie de la réduction des formes quadratiques définies positives dans un corps algébrique K fini; Commentarii Mathematici Helvetici, Vol. 12 (1939–1940), 263–306Google Scholar
  9. 9.
    Jurk, A.; Über die Berechnung von Lösungen relativer Normgleichungen in algebraischen Zahlkörpern; Thesis, Düsseldorf 1993Google Scholar
  10. 10.
    KANT group; KANT V4; to appear in J. Symb. Comput.Google Scholar
  11. 11.
    Lenstra, A. K.; Lenstra, H. W.; Lovász, L; Factoring Polynomials with Rational Coefficients Math. Ann. 261 (1982), 515–534Google Scholar
  12. 12.
    O'Meara, O. T.; Introduction to Quadratic Forms; Grundlehren der Mathematischen Wissenschaften, Vol. 117, Springer-Verlag 1963Google Scholar
  13. 13.
    Pohst, M. E.; Zassenhaus, H.; Algorithmic Algebraic Number Theory; Cambridge Univ. Press 1989Google Scholar
  14. 14.
    Rogers, K.; Swinnerton-Dyer, H. P. F.; The Geometry of Numbers over Algebraic Number Fields; Trans. AMS, Vol. 88 (1958), 227–242Google Scholar
  15. 15.
    Tschernikow, S.N.; Lineare Ungleichungen; Hochschulbücher für Mathematik, Vol. 69, Deutscher Verlag der Wissenschaften, Berlin 1971Google Scholar
  16. 16.
    Weyl, H.; Theory of Reduction for Arithmetical Equivalence; Trans. AMS, Vol. 48 (1940), 126–164 and Vol. 51 (1942), 203–231Google Scholar

Copyright information

© Springer-Verlag 1996

Authors and Affiliations

  • C. Fieker
    • 1
  • M. E. Pohst
    • 1
  1. 1.Technische Universität BerlinBerlinF.R.G.

Personalised recommendations